MathSciNet Relay Station
MathSciNet bibliographic data
MR2774781 (2012c:35214) 35K57 (35B10 35B40 35K15)
Nadin, Grégoire Some dependence results between the spreading speed and the coefficients of the space-time periodic Fisher-KPP equation. European J. Appl. Math. 22 (2011), no. 2, 169–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement